Discussions By Condition: Acne

Aste Eliminate Your Acne

Posted In: Acne 4 Replies
  • Posted By: quelab22
  • January 6, 2007
  • 04:29 PM


I went on accutane about 2 years ago for my face..cleared up in about 8 months.. about 7 months ago, I started getting acne again, only this time on my back. but the weird thing about it is its on the sides of my back, and the sides of my body.. my shoulders and upper arms.. picture a tshirt on, is only were the acne is. not anywhere else. i went back on accutane, but had to get off because of awful chest pains. so im looking for solutions I watched in Internet a web page MEDICINAS NATURISTAS, and they prescribe me ASTE this product helped me so much and the most important is 100% natural.

Reply Flag this Discussion

4 Replies:

  • I had the same problem in back and chest, now I only use organic shampoo, organic detergent and organic soaps in general... some stuff that's on there agravates the problem.
    Anonymous 42789 Replies
    • January 26, 2007
    • 05:32 AM
    • 0
    Flag this Response
  • :) Hope you don't mind if i come to the party. I've read the post & saw something i think might help if your talking about organics. Maybe this will help, let me know if it does; http://www.nrdc.org/water/drinking/uscities/contents.asp
    hogndog 426 Replies
    • January 30, 2007
    • 06:35 PM
    • 0
    Flag this Response
  • What is Aste? How do you use it (Is it a supplement or wash?)?How much is it? And how long does a supply last?
    Anonymous 42789 Replies Flag this Response
  • :mad: I've better things to do than look up answers to a trick question. The Aste that you refer to is; Association For Science Teacher Education. If i find that you have made this post as a joke, then I shall report it as a bad post. Thank's.
    hogndog 426 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.